General Satisfaction score :
Treato analyzes billions of patient discussions to understand what patients are saying about their experience with regard to their treatments, diseases and side effects. Treato algorithmically identifies patients' positive experiences about medications within their Web posts, for example acne that cleared up, high blood pressure that was reduced, a certain drug that "worked", and so forth. Treato aggregates all of these discussions to calculate how many positive patient posts each medication received, relative to other drugs. Note that positive patient posts about medications are always aggregated in relation to a specific condition, since the same medication may be used for more than one condition.
See what millions of patients are saying
Can we help?
Join now!
Tecfidera (BG-12) is taken for: MS Psoriasis RRMS

Tecfidera (BG-12)

Ask a question
7,035
Discussions
Ask a question
Taken for: MS, Psoriasis, RRMS
Method of use: Pill
Prescribing mode: Rx
6 / 10
Satisfaction
?
Based on medical discussions around the web
Rate it yourself
Your rating:
Your rating has been added!
Tecfidera (BG-12) for MS
7,035 conversations around the web about Tecfidera (BG-12) to help you make a decision
We analyzed what people said about Tecfidera (BG-12) and compared it to other MS medications
Ask a question
6 / 10
Satisfaction
?
Based on medical discussions around the web

Does Tecfidera (BG-12) cause Burning ?

#10 in Tecfidera (BG-12) discussions - 82 posts discuss Burning with Tecfidera (BG-12). Burning is #10 concern in Tecfidera (BG-12) discussions.
We found 82 discussions
Post from
www.msworld.org
last about 15 minutes but I also get a burning sensation...
" ...Tecfidera for a little over a year and I continue to have the flushing sensations. It doesn't seem to matter what I eat or how I take the meds. The flushing sensation I can handle since it only las... "

Post from
www.msworld.org
that my tongue and roof of my mouth have a burning sensation...
" ...taking tecfidera for a little over a month. Overall very tolerable. Have noticed that my tongue and roof of my mouth have a burning sensation. No oral sore... "

am feeling crap. side effects going burning hot, red rashes...
" ...hi all, just come off my injections and have been on tecfidera about 3 and half week and am feeling crap. side effectsgoing burning hot, red rashes and tingling.... "

Post from
www.msworld.org
get the flushing, burning feeling and my hair falls out...
" ...get the flushing, burning feeling and my hair falls out in globs in the shower. i dont know if the hair falling out thing is related to the tecfidera though. I keep telling my neuro about this... "

Post from
www.msworld.org
another onehe will switch meds' But do you get hair loss...
" ...started it last november and i have to say i still get alot of burning, flushing, itching skin and i have had a relapse about 3 months ago and my doc said if i have another onehe will switch meds'... "

Post from
www.msworld.org
is that I recently started feeling a burning sensation...
" ...Tecfidera over about a 5 weeks now. Although I did have my share of stomach cramps, but I feel that Both the frequency and intensity have been on a gradual decline?So I?m staying on course. The... "

Post from
www.msworld.org
Tecfidera, nothing. I did have some burning sensations in...
" ...skin. I've been on Tecfidera for about a ...Aubagio was just awful. On Tecfidera, nothing. I did have some burning sensations in my stomach once I hit full dose, so I take half a Zantac with my ... "

Post from
www.msworld.org
75mg of generic Zantac with the Tecfidera and the problem...
" ...anymore), and I had horrible stomach burning pains about 2 weeks into the 240 mg, but I take 75mg of generic Zantac with the Tecfidera and the problem is solved. I've ...Aubagio, so none with Te... "

Post from
www.drugs.com
of Tecfidera with minimal to NO side effects. Today? Hi,...
" ...whole first week or starter dose of Tecfidera with minimal to NO side effects. Today? ...ever taken made me get burning hot and itchy for @ ...then 2 nights ago i was itching but not as sever... "

full dose tecfidera for 2 weeks now and the side effects...
" ...abdominal pain and tecfidera I have beenon full dose tecfidera for 2 weeks now and the side effects are getting worse, ...as well as burning. It's not an acid burn, just a hot burn. Feel sick b... "

Your Saved Posts ()

Back to Signup